Unable to pass stool completely. Feel lethargic an have headache. IBSI am a 45 years old male with the body weight on 80 Kgs, living in Mumbai. I am a software professional
I have this problem for nearly 20 years now. I don't get urge to pass stool. Only when I drink abundant water in the morning and have full bladder, do I generate urge. I do this at least thrice a day and then too most of the times I have unsatisfactory results. Besides, I feel heaviness inside my abdomen all day.
Each session takes hours and sometimes a large part of my day goes in this. It is frustrating and depressing. I keep myself away from people which brings in its own challenges. I avoid talking as much as possible and get angry at people who get in my way of the said regime. I am unable to pursue my tasks, because this takes priority.
I switched to vegan and semi-raw diet about five years ago. It helped me somewhat in dropping weight and also marginally in stools. It still is miles away from satisfaction.
Once I was advised Nux Vomica 30. It made my stool passing a little better but like every other treatment, the goodness lasted only for a few weeks. I am presently taking Gelsimium 30, advised for tackling heaviness, but no success in last 2 weeks. The doctors say it is IBS.
I really need help on this.
Bairagi on 2020-05-23
1. Nux Vomica-200 6 pills twice a day
2. Compound no-4 3 pallets twice a day
3. Pro biotic 'Yakult' one pint (may bw 100 ml) after your breakfast every day
4. Pl avoid milk in pure form. Pl avoid polished rice
Pl keep 30to 40 minutes gap between 1 and 2
Pl take treatment for 15 days and then give feedback
♡ homeo_helper last week
I have procured both the medicines and Yakult and started this morning. I will share the feedback after 15 days.
I forgot to share earlier that in the distant past I have taken even BC-04. It was effective, except that I developed bloating feeling after about a week. It became very severe and eventually I had to drop it.
Further, I have a problem of inordinate amount of passing gas. It is very embarrassing and uncomfortable.
Bairagi last week
Around 6 days have passed by and I am sharing a concern, while I continue taking the medicines.
Yes, there is some relief. The evacuation is less stressful and sometimes I don't have to go for three times. Looking forward to further improvement.
As I indicated in my previous post, BC-4 in the past has caused bloating in my stomach. That exact bloating experience is coming back and is already making me uncomfortable. What do you suggest? Is it okay to drop just BC-4 and continue with Nux Vomica 200 only? Please advise.
Bairagi last week
An aggravation from one of the remedies in the
BC -4. Too much of something, so stop taking it,
As it will get worse.
♡ simone717 last week
Only continue Nux Vomica-200
♡ homeo_helper 6 days ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.